Back to Search Start Over

Null controllability for linear parabolic cascade systems with interior degeneracy

Authors :
Idriss Boutaayamou
Jawad Salhi
Source :
Electronic Journal of Differential Equations, Vol 2016, Iss 305,, Pp 1-22 (2016)
Publication Year :
2016
Publisher :
Texas State University, 2016.

Abstract

We study the null controllability problem for linear degenerate parabolic systems with one control force through Carleman estimates for the associated adjoint problem. The novelty of this article is that for the first time it is considered a problem with an interior degeneracy and a control set that only requires to contain an interval lying on one side of the degeneracy points. The obtained result improves and complements a number of earlier works. As a consequence, observability inequalities are established.

Details

Language :
English
ISSN :
10726691
Volume :
2016
Issue :
305,
Database :
Directory of Open Access Journals
Journal :
Electronic Journal of Differential Equations
Publication Type :
Academic Journal
Accession number :
edsdoj.079721b4cfc54cd8b6f944b3106bee6f
Document Type :
article